# SDR RAIA9910052

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 13181A
- Condition: Failed
- Location: Seat 3 A
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STL-  SMOKE SMELL IN COCKPIT IN FLIGHT.  MAINTENANCE REPLACED LIGHT SOCKET ASSY AT SEAT 3A FOR THE OVERHEAD LIGHT.
